# SDR DL72S990422

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182173
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  HFEC INTERNAL INSPECTION OF THE ENTIRE PANEL CONFIRMED 7 CRACKS  BETWEEN FS 400 AND 420.  THE DAMAGED SECTION OF LAP SPLICE WAS CUT OUT AND REPAIRED WITH AN EXTERNAL DOUBLER PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 366754-14.
